Bleh

The migraine continues to wreak havoc in my head and it annoys me as it affects my streaming ability. It’s not something psychological now, I’m only hindered by this physical thing. I don’t like having to update my social medias with messages like “No stream tonight […]”, but what am I do to? I will have to start taking two doses (I’ve only taken one per day so far) per day of the nasal spray if this is going to keep up.

But I am also beginning on the hormonal gel again and I’m guessing that’s why the pain is returning. But my options are rated from bad to even worse. My three options are: 1) Stop with the hormonal treatment and go into menopause – which I was strictly told was not a good idea. 2) I can try the hormonal pills, that I have never tried before and don’t know how I’ll react to, but which also is a really bad idea since they adds to my already high risk of developing breast cancer. Or 3) I’ll have to live with this migraines until my body gets used to the hormonal gel.

I’m going with the last option. But I only have one thing to say: Bleh.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s